# SDR 2002FA0001084

- Difficulty date: September 19, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N428ER
- Make and model: Cessna 172R
- Aircraft serial: 17280607
- Aircraft time: 3,951 hours
- Engine: Lyc IO360L2A
- Engine time: 3,639 hours
- Propeller: Mcauly 1A170*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A MOMENTARY POWER ROUGHNESS. THE AIRCRAFT FUEL CONTROL SYSTEM AND IGNITION SYSTEM WERE INSPECTED. THE FUEL MANIFOLD WAS REPLACED ALONG WITH 2 INJECTOR NOZZLES. A GROUND OPERATIONAL CHECK WAS PERFORMED. FOLLOWING THAT A FUNCTIONAL CHECK FLIGHT WAS PERFORMED. NO DISCREPANCIES DURNING THAT FLIGHT WERE NOTED. THIS OPERATOR HAS MANY 172R AND 172S MODEL AIRCRAFT. THERE HAVE BEEN NUMEROUS MOMENTARY POWER LOSS, ROUGHNESS REPORTS AND IRREGULAR IDLE DIFFICULTIES WITH THIS MODEL AIRCRAFT.
